Alert archive / New Jersey / Small Craft Advisories in 2018
Small Craft Advisory 89, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 22, 2018, 3:33 PM EDT. It took effect at Oct 23, 2018, 2:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2018, 3:33 PM EDT (19:33 UTC)
- In effect from
- Oct 23, 2018, 2:00 PM EDT
- Expired
- Oct 25, 2018, 6:00 AM EDT
- In force
- 40 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
192 WHUS71 KPHI 221933 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 PM EDT Mon Oct 22 2018 ANZ450>453-231000- /O.NEW.KPHI.SC.Y.0089.181023T1800Z-181024T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 333 PM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 6 AM EDT WEDNESDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 2 PM Tuesday to 6 AM EDT Wednesday. * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-454-455-231000- /O.NEW.KPHI.SC.Y.0089.181023T2200Z-181024T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 PM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM EDT WEDNESDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 PM Tuesday to 6 AM EDT Wednesday. * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
8 follow-up statements
855 WHUS71 KPHI 230654 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 254 AM EDT Tue Oct 23 2018 ANZ450>453-232000- /O.EXT.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 254 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. Winds may briefly reach gale force tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-454-455-232000- /O.EXT.KPHI.SC.Y.0089.181023T2200Z-181024T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 254 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. Winds may briefly reach gale force tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
479 WHUS71 KPHI 231012 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 612 AM EDT Tue Oct 23 2018 ANZ430-431-454-455-232315- /O.EXT.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 612 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Winds may briefly gust to gale force tonight. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>453-232315- /O.CON.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 612 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Winds may briefly gust to gale force tonight. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
591 WHUS71 KPHI 231819 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 219 PM EDT Tue Oct 23 2018 ANZ450>455-240230- /O.EXT.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 219 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 kt...becoming Northwest. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-240230- /O.EXT.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 219 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt...becoming Northwest. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
959 WHUS71 KPHI 240135 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 935 PM EDT Tue Oct 23 2018 ANZ450>455-241200- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 935 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-241200- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 935 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
188 WHUS71 KPHI 240808 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 408 AM EDT Wed Oct 24 2018 ANZ450>455-242100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 408 AM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 knots with gusts up to 30 knots today and tonight. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a smaller vessel, should avoid navigating in these conditions. && $$ ANZ430-431-242100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 408 AM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 knots with gusts up to 30 knots today and tonight. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a smaller vessel, should avoid navigating in these conditions. && $$ Iovino
065 WHUS71 KPHI 241919 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 319 PM EDT Wed Oct 24 2018 ANZ450>455-250830- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.NEW.KPHI.GL.A.0021.181027T0000Z-181027T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 319 PM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Friday evening through late Friday night. * TONIGHT...Northwesterly winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 4 feet. * WINDS AND SEAS FRIDAY NIGHT...East and northeast winds 20 to 30 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ431-250830- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.NEW.KPHI.GL.A.0021.181027T0000Z-181027T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 319 PM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Friday evening through late Friday night. * Northwesterly winds 10 to 20 kt with gusts up to 30 kt. Waves up to 4 feet. * WINDS AND SEAS FRIDAY NIGHT...East and northeast winds 20 to 30 kt with gusts up to 40 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-250830- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 319 PM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Waves 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a smaller vessel, should avoid navigating in these conditions. && $$
259 WHUS71 KPHI 250758 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 358 AM EDT Thu Oct 25 2018 ANZ450>452-252100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 358 AM EDT Thu Oct 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up to 25 knots early this morning. Seas 3 to 4 feet. * GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with gusts up to 40 knots Friday night into Saturday morning. Seas building to 7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ453>455-252100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 AM EDT Thu Oct 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up to 25 knots early this morning. Seas 3 to 4 feet. * GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with gusts up to 40 knots Friday night becoming southeast Saturday morning. Seas building to 6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-252100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.EXB.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 358 AM EDT Thu Oct 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... The National Weather Service in Mount Holly has issued a Gale Watch. It is in effect from Friday evening through Saturday morning. * SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up to 25 knots early this morning. Seas 2 feet or less. * GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with gusts up to 40 knots Friday night into Saturday morning. Seas building to 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ431-252100- /O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 358 AM EDT Thu Oct 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up to 25 knots early this morning. Seas 2 to 3 feet. * GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with gusts up to 40 knots Friday night into Saturday morning. Seas building to 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ Iovino
729 WHUS71 KPHI 250954 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 554 AM EDT Thu Oct 25 2018 ANZ450>452-252300- /O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 554 AM EDT Thu Oct 25 2018 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... * GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with gusts up to 40 knots Friday night into Saturday morning. Seas building to 7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ453>455-252300- /O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 554 AM EDT Thu Oct 25 2018 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... * GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with gusts up to 40 knots Friday night becoming southeast Saturday morning. Seas building to 6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-431-252300- /O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/ /O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 554 AM EDT Thu Oct 25 2018 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... * GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with gusts up to 40 knots Friday night into Saturday morning. Seas building to 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when there is the potential for gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ Iovino
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 12:44 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 22, 12:44 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1244 PM EDT Mon Oct 22 2018 .SYNOPSIS... High pressure centered in the southern Appalachians early this morning will move eastward today and out to sea tonight. A cold front is forecast to approach from the northwest on Tuesday. It should pass through our region on Tuesday night with a secondary cold front arriving on Wednesday. High pressure is anticipated to follow for Thursday and Friday. A coastal storm may affect our region over the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Minor adjustments to sky, temps and winds for the early afternoon update. Overall, nice weather to continue. Temperatures early this morning dropped to freezing or below across portions of eastern and southern New Jersey. As a result, the 2018 growing season has ended for the following counties: In New Jersey: Cumberland, Middlesex, Monmouth, and Ocean, in addition to coastal portions of Monmouth and Ocean. Therefore, we will no longer be issuing frost/freeze headlines for these counties until the next growing season begins in the Spring of 2019. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... High pressure will continue to move out to sea tonight. Subtle warm advection is anticipated in advance of our next weather system. We are expecting a deck of mid level clouds to drift over most of our region during the night. The clouds, in combination with a light southwest to south surface flow, should keep temperatures from falling below the 40s, except in the far north where lows should be in the upper 30s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... A long wave mid level trough is forecast to remain over eastern Canada and the northeastern states from Tuesday through Thursday before lifting to the northeast. A ridge is expected to build over our region on Friday before another trough pushes down from the Great Lakes over the weekend. A mid level short wave is forecast to drop down from the northwest on Tuesday and Tuesday night with its axis passing overhead early on Wednesday. It is expected to push a surface cold front through our region late on Tuesday night. We are anticipating some clouds in the lift ahead of the system on Tuesday and Tuesday night, mainly over eastern Pennsylvania and northern New Jersey. Also, there is a chance of showers in our northern counties on Tuesday afternoon. Clouds are anticipated to linger into Wednesday with a secondary cold front arriving and with the resulting cold advection pattern. Surface high pressure is expected to build eastward from the Great Lakes for Thursday and Friday, bringing dry weather to our region. The guidance continues to suggest that low pressure will develop along the Southeast coast on Friday before moving north and northeastward. We will continue to keep a close eye on model trends. Presently, there seems to be a good chance that the system will affect our weather over the weekend resulting in a period of rain. The forecast conditions remain marginal in the elevated terrain up north for some snow, as well. For now, we will not mention the potential for snow but we may very well need to do so if the model trends continue as they are. Daytime temperatures are forecast to be around normal on Tuesday, with below normal readings anticipated for the remainder of the long-term period from Wednesday through Sunday. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR with decreasing clouds. Southwest wind 4 to 8 knots. Tonight...VFR with an increase in clouds. Bases should remain above 6000 feet. Variable wind 5 knots or less. OUTLOOK... Tuesday...VFR. Southwest to west wind around 10 knots. Tuesday night...VFR. Northwest wind 5 to 10 knots. Wednesday...VFR. Northwest wind 10 to 15 knots. Wednesday night...VFR. Northwest wind 5 to 10 knots. Thursday...VFR. Northwest wind around 10 knots. Thursday night and Friday...VFR. Variable wind 6 knots or less. && .MARINE... High pressure is forecast to build across the coastal waters of New Jersey and Delaware today, before moving out to sea tonight. We are anticipating that the wind will remain southwest at 10 to 15 knots for today, increasing around 15 knots for tonight. Waves on our ocean waters should range from 2 to 4 feet, with waves on Delaware Bay at 2 feet or less. Outlook... Tuesday...A southwest to west wind is expected with gusts approaching 25 knots. Tuesday night...A west to northwest wind is expected with gusts of 25 to 30 knots. Wednesday and Wednesday night...A northwest wind is expected with gusts of 25 to 30 knots. Thursday...A northwest wind is expected with gusts around 25 knots. Thursday night and Friday...No marine headlines are anticipated. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Iovino Near Term...O'Hara/Robertson Short Term...Iovino Long Term...Iovino Aviation...Iovino Marine...Iovino
Hazardous weather outlook, Oct 22, 9:13 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 913 AM EDT Mon Oct 22 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-231315- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 913 AM EDT Mon Oct 22 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-231315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 913 AM EDT Mon Oct 22 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.